# SDR C2XA08RI077

- Difficulty date: May 19, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 15,796 hours, 8,366 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2059 - EWR - DURING PREFLIGHT PROCEDURES, FLIGHT CREW REPORTED BAG SMOKE WARNING LIGHT ON.  EWR MX RESET THE SYSTEM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
